# SDR ASOA2012070301850

- Difficulty date: June 25, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 20,533 hours, 14,453 cycles
- Engine: Ge CF348C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Part time: 986,184 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED FOUR CORRODED ANGLES FROM UPPER ASD JUST BELOW HINGE IAW SRM 51-42-06-001-001-A01.    REPAIR CLASSIFIED AS A MINOR.
